# SDR USAA2014012100006

- Difficulty date: January 17, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 36,176 hours, 23,793 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR FAULT.  REPLACED ALL THREE LAVATORY FILTERS.  SDCU CHECKED OK IAW CFDS, OK FOR USE.
